# SDR CALA2019112542038

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 96,746 hours, 12,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 111W23221
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM OPEN HOLE INSP FOUND CRACK AT LH FRONT SPAR LOWER CHORD. REF NON-ROUTINE NO.9489080 -   EA 5300-0 6900B OP13 STEP 8.8.  WING CENTER SECTION FRONT SPAR LOWER C HORD STA 1035 LBL81.30 CRACK AREA REPAIRED AS PER SRM 57-10-10 R EPAIR 1 FIG202 REV 81.
